# SDR C1HA200381006

- Difficulty date: February 12, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON A CHECK FOUND R1 LOWER FWD EXIT SIGN INOP.RELAMPED OPS NORMAL.
